Ask an expert
Question

10 Jul 2008

Oratane
I have been using oratane 20mg for just over a month now however i have missed my period last month. I am very aware of the side effects of oratane. Is this quite norma? or will my period come back after completing my course.
Answer 2,349 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Worried
Oratane may affect your menstruation and your periods may be irregular while you are using Oratane. Please just DON"T take chances and use proper contraceptives always if you are sexually active.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20283 votes
Vote